EconPapers    
Economics at your fingertips  
 

Equilibrium investment strategy for defined-contribution pension schemes with generalized mean–variance criterion and mortality risk

Huiling Wu and Yan Zeng

Insurance: Mathematics and Economics, 2015, vol. 64, issue C, 396-408

Abstract: This paper studies a generalized multi-period mean–variance portfolio selection problem within the game theoretic framework for a defined-contribution pension scheme member. The member is assumed to have a stochastic salary flow and a stochastic mortality rate, and is allowed to invest in a financial market with one risk-free asset and one risky asset. The explicit expressions for the equilibrium investment strategy and equilibrium value function are obtained by backward induction. In addition, some sensitivity analysis and numerical illustrations are provided to show the effects of mortality risk on our results.

Keywords: Defined-contribution pension scheme; Equilibrium investment strategy; Mortality risk; Generalized mean–variance criterion; Time-inconsistency (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167668715001195
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:64:y:2015:i:c:p:396-408

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-09-29
Handle: RePEc:eee:insuma:v:64:y:2015:i:c:p:396-408